# SDR UPS99229982

- Difficulty date: June 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N929UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19092
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 687
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, CORROSION (C53-113-01.01-01) ON SKIN BS 687 TO 694 LBL 25 JUST ABOVE STR 26 LT SIDE.  AFTER REMOVAL OF CORROSION, FOUND THE SKIN TO GO BEYOND ALLOWABLE DAMAGE.  REMOVED DAMAGED SECTION.  FABRICATED REPAIR DOUBLER, ALODINED, PRIMED AND INSTALLED REPAIR DOUBLER ALL DONE IAW SRM 51-10-6, 53-10-1, 51-10-2 AND 51-30-2, SRM 53-30-3.
